MathSciNet Relay Station
MathSciNet bibliographic data
MR2342000 (2008g:16032) 16G99 (20G05 20G15)
Dipper, Richard; Doty, Stephen; Hu, Jun Brauer algebras, symplectic Schur algebras and Schur-Weyl duality. Trans. Amer. Math. Soc. 360 (2008), no. 1, 189–213 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement